On a theorem of Davenport, and Heilbronn

B. J. Birch Graduate College, Princeton, N.J. H. Davenport Graduate College, Princeton, N.J.

TBD mathscidoc:1701.331159

Acta Mathematica, 100, (3), 259-279, 1958.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 463 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{b.1958on,
  title={On a theorem of Davenport, and Heilbronn},
  author={B. J. Birch, and H. Davenport},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149534347868},
  booktitle={Acta Mathematica},
  volume={100},
  number={3},
  pages={259-279},
  year={1958},
}
B. J. Birch, and H. Davenport. On a theorem of Davenport, and Heilbronn. 1958. Vol. 100. In Acta Mathematica. pp.259-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149534347868.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved